Journal of Symbolic Logic

Larger Cardinals in Cichon's Diagram

Jorg Brendle

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove that in many situations it is consistent with ZFC that part of the invariants involved in Cichon's diagram are equal to $\kappa$ while the others are equal to $\lambda$, where $\kappa < \lambda$ are both arbitrary regular uncountable cardinals. We extend some of these results to the case when $\lambda$ is singular. We also show that $\mathrm{cf}(\kappa_U(\mathscr{L})) < \kappa_A(\mathscr{M})$ is consistent with ZFC.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 795-810.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743728

Digital Object Identifier
doi:10.2178/jsl/1183743728

Mathematical Reviews number (MathSciNet)
MR1129144

Zentralblatt MATH identifier
0758.03021

JSTOR
links.jstor.org

Citation

Brendle, Jorg. Larger Cardinals in Cichon's Diagram. J. Symbolic Logic 56 (1991), no. 3, 795--810. doi:10.2178/jsl/1183743728. https://projecteuclid.org/euclid.jsl/1183743728


Export citation